# SDR FDEA202308271511

- Difficulty date: August 27, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300*
- Aircraft serial: 559
- Aircraft time: 53,979 hours, 24,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A5734008620800
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - LEADING EDGE PANEL 523BB CUTOUT EDGE SKIN 1EA CRACK WAS FOUND COMPLIED WITH EA: 6-5710-T0375872 P1. TITLE: WINGS - BASIC WING STRUCTURE - LH WING   BOTTOM SKIN PANEL NO.1 LEADING EDGE BETWEEN RIBS 8-9 - CRACK. REPAIRED THE LH WING   LEADING EDGE PANEL 523BB CUTOUT EDGE SKIN CRACK. THIS IS CATEGORY B REPAIR. FOLLOW-  UP INSPECTION WAS TRACKED BY EA: 6-5710-T0375872. MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI 57108209 FOR WORK DETAILS.
